# SDR I5PA2024011975702

- Difficulty date: January 19, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,724 hours, 34,239 cycles
- Engine: Pwa PW2037
- Engine time: 81,881 hours, 27,253 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A6
- Part serial: 200606038
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - DURING SVC CHECK, LH ENG STARTER OIL WAS DISCOLORED. EXAMINED CHIP DET AND FOUND METAL PARTICLES. R/R LH ENG STARTER PER AMM 80-11-01. OPS CHECK NORMAL.
